I can't say for sure, but a guess would be Methadone. I am on it and get it from a clinic. It,s a red liquid and 1 cc is1 mg. It is dispensed in small bottles, with one dose in each bottle. What I think You may have is an example of what people do who sell their dose or part of their dose. Unfortunately, it happens alot because it is very potent and sells on the street for $1.00 per milligram . In the past when I have had to split up my dose I use a syringe without the needle to measure it out. I have seen people do this when selling it. I am just guessing, of course. It depends on where you found it and everything . The only other thing I can think is someone was measuring out some cough syrup or something . In case it is methadone, let me warn you that 40 mg. for a person who is non opiate tolerant is lethal. I would take it to s pharmacy. Male sure it can't get into the wrong hands. Sadly, I myself have seen people I know overdose accidentally . I hope this helped.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2013 • 2 answers
I made a mistake and only gave the liquid with syringe! I don't know what to do as I still have the?
Posted 29 Jun 2013 • 1 answer
Posted 9 May 2014 • 3 answers
Posted 27 Sep 2016 • 0 answers
Posted 22 Nov 2017 • 1 answer